# SDR SWIA20205060484

- Difficulty date: April 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H WING #3 SLAT O/B TRACK (3-3) HAS ROLLER GROOVES IN TRACK.   (C-CHECK) RO 5/4/2020   COMPLIED WITH REO. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD.
